# SDR A6WA200940427

- Difficulty date: July 15, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 21,074 hours, 18,812 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSUE FLOOR SUPPORT STRUCTURE, SUPPORT FITTING CRACKED AT FS 461, RBL 9.  PRESSURE FLOOR SUPPORT STRUCTURE, SUPPORT FITTING REPLACED IAW SRM 51-42-06 AND 51-42-21.  (K)
